# SDR HALA2016121800552

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 29,355 hours, 4,869 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 33213290001
- Part serial: 62009
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAB PRESS SYS 1 FAULT CAUTION. T/S PER TSM 21-31-00-810-803-A. FOUND FWD OUTFLOW VALVE INOP.  REMOVED AND INSTALLED FWD OUTFLOW VALVE PER AMM 21-31-51-000-801-A AND 21-31-51-400-801-A. OPS CHECKS GOOD PER AMM 21-31-00-710-801-A AND AMM 21-31-00-710-802-A. A/C OK FOR SERVICE VALVE, OUTFLOW; OFF 33-2132-9-0001 62009 ON 33-2132-9-0001 52015
